# SDR CHQA200600097

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 13,084 hours, 11,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 78812
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 5 FLOOR STRIP AND LT WING FWD LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 5 FLOOR STRIP AND LT WING FWD BULB IAW MM 33-26-07.  OPS CHECK GOOD.
